ok, I found this reference at http://www.msrc.co.uk/downloads/LDNWEBINFOPACKmar05.doc
It has also become apparent that some patients, using the early supplies of LDN, have experienced increasing muscle stiffness and/or joint pain, after a few weeks of therapy.
This is believed to be due to an increased sensitivity to the lactose filler used in the initial supplies of the treatment at that time.
I am obviously now going to call my pharmacist. Ive never known myself to be lactose intolerant.
I also found the following, cant remember where...
It has been suggested that the leg stiffness is caused by the dead
microbes left in the body after the immune system starts working correctly
Some of you only using 3.0mg LDN may be able to go up to 4.5mg LDN with the help of Milk Thistle. One of the pharmacists from the LDN website recommends it for the stiffness and I have heard a testimonial that it does help.
actually, came accross http://ldn.proboards3.com/index.cgi
I guess thats another suppliment to try...